Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Holly_2

feeling unwell on high doses

Sound familiar anyone??

I have recently had my dose upped from 60mg a day to 80mg one day/60mg the next - totalling 70mg per day..... (I couldnt tolerate 80mg per day, due to itching and infected lips)

I have had a virus of some type, cold/sinusitis type symptoms, which I dont seem to have been able to shake!

I feel constantly tired with no energy and just generally rubbish! (I also have aches in my legs and knees - which I know are accutane related)

I just wanna know if anyone else felt like this on the high doses, Ive been fine up till now!! Any info will be greatly received.

Very excited as should be finished in a month or so. My bloods are all fine.

Thanks X Holly

Share this post


Link to post
Share on other sites

I have this even on my 10 mg dose. Thing is I am in heavy dilemma, because I have some work contract, it just started and its a lot about physical stuff and I cant do it- tiredness and back pains.

Also caught up cold, I guess due to dry throat/eyes/nose, though I am getting better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×